Introduction The efficacy of immune checkpoint inhibitors (ICIs) against malignant melanoma and numerously solid tumors has been demonstrated in several clinical studies. The incidence of immune-related adverse effects (irAEs) has increased after the rapidly expanding indications and clinical applications of ICIs. We present a case of nivolumab and ipilimumab-induced encephalitis with rapidly worsening consciousness and full recovery following ICIs suspension and high-dose steroid coupled with intravenous immunoglobulin (IVIG). Case Report A 67-year-old woman was diagnosed with stage 4 BRAF wild malignant melanoma with metastasis to the axillary and mediastinal lymph nodes. Beyond progression with dacarbazine, ipilimumab and nivolumab combination were administered at the second-line treatment of metastatic setting. A week after the first cycle patient was reported to have a fever of more than 38 degrees C. Subacute cognitive impairment including mild changes in behavior was reported on the third day of fever. She suddenly developed confusion, dysarthria, and motor dysfunction a few days later. Due to the altered mental status accompanied by fever, lumbar puncture was performed with a pre-diagnosis of encephalitis, meningitis, and leptomeningeal carcinomatosis. Management & Outcome After excluding viral and autoimmune encephalitis, high-dose methylprednisolone was administered in addition to IVIG for 5 days with the diagnosis of immunotherapy-related encephalitis according to the recommendations for the management of irAEs. On the second day of the treatment patient's neurological status improved gradually. Discussion Being aware of symptoms of serious neurological irAEs associated with ICIs can prevent complications and improve survival.